By Topic

Delay-dependent guaranteed cost control for uncertain neutral systems with nonlinear parameter perturbations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
W. -a. Zhang ; Dept. of Autom., Zhejiang Univ. of Technol., Hangzhou ; L. Yu

The delay-dependent guaranteed cost control problem for uncertain neutral systems with nonlinear time-varying parameter perturbations is studied. By using a newly established integral inequality, the delay-dependent conditions for the existence of memoryless and memory state feedback guaranteed cost controllers are derived in terms of nonlinear matrix inequalities without involving model transformation and bounding technique for cross terms. An iterative algorithm involving convex optimisation is presented to solve these nonlinear matrix inequalities. A numerical example is given to demonstrate the effectiveness and superiority of the proposed results

Published in:

IET Control Theory & Applications  (Volume:1 ,  Issue: 3 )